# SDR CA140813001

- Difficulty date: August 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 8,416 hours
- Engine: Lyc O320E2D
- System (JASC): 7603 · Power Lever
- Part: Power Lever
- Condition: Damaged
- Location: Throttle
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON A LOCAL FLIGHT,  DECLARED AN EMERGENCY DUE TO A STUCK THROTTLE. THE AIRCRAFT LANDED WITHOUT INCIDENT.  AFTER THE AIRCRAFT WAS HANDED OVER TO MAINTENANCE AN INSPECTION WAS CARRIED OUT AND IT WAS FOUND THAT THE THROTTLE LINKAGE WAS BINDING ON THE DUCT TO THE CARBURETOR BOX. THE DUCT WAS RE POSITIONED & SECURED. SEVERAL FUNCTIONAL CHECKS WERE CARRIED OUT WITH NO FAULTS FOUND. AIRCRAFT WAS RETURNED TO SERVICE.  THE CARBURETOR WAS REPLACED TWO (2) DAYS PRIOR TO THIS INCIDENT OCCURRING.
